# SDR NACA2022102700001

- Difficulty date: October 27, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 107,576 hours, 13,158 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Terminal
- Condition: Damaged
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R HPSOV DEFERRED ON LOGPAGE B063815 ITEM P1 AS REFERENCE MEL 36-11-02-02 CAT C. REPAIRED TERMINAL CONNECTION ON RIGHT ENGINE HPSOV PER WFM36-11-62 AND OPS CHECK GOOD PER AMM 36-11-00
